TY - JOUR
T1 - Elementary equivalence of semigroups of invertible matrices with nonnegative elements over commutative partially ordered rings
AU - Bunina, E. I.
AU - Semenov, P. P.
PY - 2009/11
Y1 - 2009/11
N2 - In the paper, we prove that if two semigroups of invertible matrices with nonnegative elements over partially ordered commutative rings are elementarily equivalent, then their dimensions coincide and the corresponding semirings of nonnegative elements are elementarily equivalent.
AB - In the paper, we prove that if two semigroups of invertible matrices with nonnegative elements over partially ordered commutative rings are elementarily equivalent, then their dimensions coincide and the corresponding semirings of nonnegative elements are elementarily equivalent.
UR - http://www.scopus.com/inward/record.url?scp=70649113047&partnerID=8YFLogxK
U2 - 10.1007/s10958-009-9687-5
DO - 10.1007/s10958-009-9687-5
M3 - ???researchoutput.researchoutputtypes.contributiontojournal.article???
AN - SCOPUS:70649113047
SN - 1072-3374
VL - 163
SP - 493
EP - 499
JO - Journal of Mathematical Sciences
JF - Journal of Mathematical Sciences
IS - 5
ER -